Normal Families of Zero-Free Meromorphic Functions
Yuntong Li
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
Let ð ‘Ž ( ≠0 ) , ð ‘ âˆˆ â„‚ , and ð ‘› and 𠑘 be two positive integers such that ð ‘› ≥ 2 . Let ℱ be a family of zero-free meromorphic functions defined in a domain ð ’Ÿ such that for each ð ‘“ ∈ ℱ , ð ‘“ + ð ‘Ž ( ð ‘“ ( 𠑘 ) ) ð ‘› − ð ‘ has at most ð ‘› 𠑘 zeros, ignoring multiplicity. Then ℱ is normal in ð ’Ÿ .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/908123.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/908123.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908123
DOI: 10.1155/2012/908123
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().